Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 509, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2023, 8:45 PM EDT for 5 counties in Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2023, 8:45 PM EDT (00:45 UTC)
- Expired
- Aug 12, 2023, 9:16 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Houston County, GA, Jones County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 12 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.8 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2314 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
709
WUUS52 KFFC 130045
SVRFFC
GAC021-153-169-289-319-130130-
/O.NEW.KFFC.SV.W.0509.230813T0045Z-230813T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
845 PM EDT Sat Aug 12 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
West central Wilkinson County in central Georgia...
Southeastern Bibb County in central Georgia...
Twiggs County in central Georgia...
Northeastern Houston County in central Georgia...
Southern Jones County in central Georgia...
* Until 930 PM EDT.
* At 844 PM EDT, a severe thunderstorm was located over Franklinton,
or 7 miles southeast of Macon, moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Macon, Jeffersonville, Robins AFB, Marion, Bullard, Rutland,
Griswoldville, Fitzpatrick, Ripley, Huber, Cross Keys, District
Path, Dry Branch, Myricks Mill, Skipperton, Franklinton, Middle
Georgia Regional Airport, and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3254 8351 3275 8370 3290 8355 3278 8323
3262 8334
TIME...MOT...LOC 0044Z 311DEG 18KT 3278 8354
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
089
WWUS52 KFFC 130050
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
850 PM EDT Sat Aug 12 2023
GAC169-130100-
/O.CAN.KFFC.SV.W.0509.000000T0000Z-230813T0130Z/
Jones GA-
850 PM EDT Sat Aug 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JONES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3254 8351 3275 8370 3288 8357 3284 8352
3285 8352 3285 8350 3287 8347 3278 8323
3262 8334
TIME...MOT...LOC 0050Z 311DEG 18KT 3276 8351
$$
GAC021-153-289-319-130130-
/O.CON.KFFC.SV.W.0509.000000T0000Z-230813T0130Z/
Wilkinson GA-Bibb GA-Twiggs GA-Houston GA-
850 PM EDT Sat Aug 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR WEST CENTRAL WILKINSON...SOUTHEASTERN BIBB...TWIGGS AND
NORTHEASTERN HOUSTON COUNTIES...
At 850 PM EDT, a severe thunderstorm was located over Dry Branch, or
9 miles southeast of Macon, moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Macon, Jeffersonville, Robins AFB, Marion, Bullard, Rutland,
Fitzpatrick, Ripley, Huber, Cross Keys, District Path, Dry Branch,
Myricks Mill, Skipperton, Franklinton, Middle Georgia Regional
Airport, and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3254 8351 3275 8370 3288 8357 3284 8352
3285 8352 3285 8350 3287 8347 3278 8323
3262 8334
TIME...MOT...LOC 0050Z 311DEG 18KT 3276 8351
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$308
WWUS52 KFFC 130116
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
916 PM EDT Sat Aug 12 2023
GAC021-153-289-319-130126-
/O.CAN.KFFC.SV.W.0509.000000T0000Z-230813T0130Z/
Wilkinson GA-Bibb GA-Twiggs GA-Houston GA-
916 PM EDT Sat Aug 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WILKINSON...
SOUTHEASTERN BIBB...TWIGGS AND NORTHEASTERN HOUSTON COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3254 8351 3275 8370 3288 8357 3284 8352
3285 8352 3285 8350 3287 8347 3278 8323
3262 8334
TIME...MOT...LOC 0112Z 311DEG 18KT 3267 8339
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:43 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 12, 7:43 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 743 PM EDT Sat Aug 12 2023 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 240 PM EDT Sat Aug 12 2023 Regional radar analysis shows a large MCS moving across eastern TN and western NC this afternoon. The steering flow remains out of the NW and this system should impact northern portions of the state late this afternoon into the evening hours. The atmos across the CWA remains very unstable with 4000+ CAPEs and steep mid level lapse rates. The best mid level forcing (shortwave) remains just to the north along with slightly better shear. The greatest potential for severe storms is mainly north of the Interstate 20 corridor. However, there is some potential for severe storms south of I-20, especially if storms form along an outflow boundary and feed off of all the instability. The primary severe hazard will be damaging wind gusts, but a few large hail reports are not out of the question. PWATs remain high, so localized flooding is also possible. The hi-res models have performed pretty poorly with this system and have really struggled today. Cannot see a reason why convective coverage would not be higher further south, especially in this environment. Have raised pops from the current models to match current radar trends. Even though south of I-20 is further away from the mid level forcing, do think scatted coverage is needed. Pops may be too low, especially if this system produces an organized outflow boundary. Think the hi-res models are struggling for convective coverage and initiation on Sunday also. The NW flow aloft will continue and the synoptic models are indicating another MCS coming down in the flow. Have kept pops in the chance range for now. NListemaa && .LONG TERM... (Monday morning through next Friday) Issued at 240 PM EDT Sat Aug 12 2023 The end of the persistent northwest flow aloft of late will finally have come at the start of the long term. Upper ridging will stretch across the Gulf Coast states on Monday ahead of an approaching trough and associated surface cold front pushing across the Ohio Valley. Under continued influence of the ridge, very hot conditions will persist on Monday, which will likely be the hottest day of the forecast period. Highs will soar into the upper 90s for most, and dewpoints will remain well into the mid to upper 70s, setting up another day of Excessive Heat conditions with heat index values likely above 110 in portions of central Georgia. Fortunately, the tide will begin to turn with regard to the excessive heat by Tuesday as the aforementioned cold front pushes southeastward. The front will provide the focus for at least scattered convection on Tuesday, especially in the southern two- thirds of the CWA as cooler, drier air begins to settle into north Georgia by the afternoon. Still, in central Georgia temperatures will likely warrant yet another day of heat headlines. The surface front looks to clear most of the area by Wednesday, though likely becoming stationary across southeast Georgia. This will provide some focus for ongoing scattered PoPs through the end of the week in the southeast half of the area. The relatively cooler and drier air in the wake of the front will provide welcome relief from the extreme heat as highs return near to even slightly below normal through the latter half of the week. In fact, Wednesday and Thursday morning temperatures should be quite pleasant with lows in the 60s across north Georgia and even some 50s sneaking into the north Georgia mountains. RW && .AVIATION... (00Z TAFS) Issued at 738 PM EDT Sat Aug 12 2023 Thunderstorm complex continues to push southeast mainly impacting CSG/MCN until around 03-04z. Winds are all over the pass this evening though should become light to calm overnight as the thunder activity moves through. Biggest thing overnight will be lower vsbys given recent rainfall. Still looking like another thunderstorm complex is possible again Sunday afternoon though hi-res is not doing very at picking up on this. Maintained PROB30 for roughly 20-24z at ATL. Winds will be on the SW side tomorrow. //ATL Confidence...00Z Update... Medium confidence on all elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 94 74 96 / 40 40 20 20 Atlanta 75 93 76 97 / 30 40 20 20 Blairsville 68 88 69 90 / 20 40 20 20 Cartersville 73 93 73 96 / 20 40 20 20 Columbus 76 97 77 99 / 30 40 20 30 Gainesville 73 92 74 95 / 30 40 20 20 Macon 75 96 76 97 / 40 40 20 30 Rome 73 93 74 97 / 20 40 20 20 Peachtree City 73 94 74 97 / 30 40 20 20 Vidalia 77 96 77 97 / 30 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ019>025-027- 030>039-041>062-066>076-078>086-089>098-102>113. Heat Advisory from 10 AM to 8 PM EDT Sunday for GAZ023>025-027- 033>038-042>048-052>057-066>068. Excessive Heat Watch from Monday morning through Monday evening for GAZ023>025-027-033>039-044>062-066>076-078>086-089>098- 102>113. Excessive Heat Warning from 10 AM to 8 PM EDT Sunday for GAZ039- 049>051-058>062-069>076-078>086-089>098-102>113. && SHORT TERM...NListemaa LONG TERM....RW AVIATION...07
Hazardous weather outlook, Aug 12, 8:35 PM EDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 835 PM EDT Sat Aug 12 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140045- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 835 PM EDT Sat Aug 12 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered thunderstorms are also expected to continue for a few more hours tonight across south-central GA. Generally along and south of a line from Columbus to Macon. Some storms could become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday... An Excessive Heat Watch has been issued for portions of central and central Georgia for Sunday, mainly along and south of a line from Washington to College Park to Franklin. Heat Index values around 110 degrees are possible. Heat Index values will remain high for portions of central and southern Georgia through early next week. Additional Advisories and/or Warnings may be needed. Take extra precautions and drink plenty of fluids if you plan to spend time outside this weekend or early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 12, 7:25 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Sat Aug 12 2023
GAZ089>092-102>104-130000-
Schley GA-Chattahoochee GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
Muscogee GA-
725 PM EDT Sat Aug 12 2023
...Strong thunderstorms will impact portions of southern Marion,
southeastern Muscogee, Chattahoochee, Stewart, Webster, southwestern
Schley and southwestern Sumter Counties through 800 PM EDT...
At 725 PM EDT, a line of strong thunderstorms was along a line
extending from near Manta to near Sanford, and moving southeast at 30
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Lumpkin, Buena Vista, Preston, Cusseta, Richland, Plains,
Fort Moore, Weston, Sumter, Seminole, Westville, Croxton Crossroads,
Brooklyn, Renfroe, Manta, Zellobee, Leveretts, Troutman, and Omaha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3197 8444 3192 8446 3192 8491 3195 8496
3198 8496 3197 8504 3199 8507 3209 8504
3213 8506 3220 8496 3222 8498 3222 8493
3225 8492 3226 8489 3234 8501 3248 8470
3192 8410 3192 8434 3187 8434
TIME...MOT...LOC 2325Z 335DEG 27KT 3229 8467 3201 8498
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 12, 7:27 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Sat Aug 12 2023
GAZ039-051-062-130000-
Taliaferro GA-Wilkes GA-Warren GA-
727 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of north central
Warren, east central Taliaferro and Wilkes Counties through 800 PM
EDT...
At 727 PM EDT, a strong thunderstorm was over Metasville, or near
Washington, moving southeast at 45 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Washington, Tignall, Rayle, Jacksons Crossroads, Cadley,
Mallorysville, Delhi, Lundberg, Norman, Metasville, Floral Hill,
Holliday Park, Aonia, Newtown, Danburg, Rocky Creek Fire Dept.,
Celeste, and Mesena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8262 3362 8262 3361 8265
3338 8255 3385 8294 3398 8272 3398 8265
3386 8261 3387 8257 3383 8260 3380 8258
3364 8248
TIME...MOT...LOC 2327Z 314DEG 38KT 3375 8265
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 12, 7:45 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
745 PM EDT Sat Aug 12 2023
GAZ082>084-095-130015-
Wilkinson GA-Bibb GA-Houston GA-Twiggs GA-
745 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of southwestern
Wilkinson, southeastern Bibb, Twiggs and northeastern Houston
Counties through 815 PM EDT...
At 745 PM EDT, a strong thunderstorm was over Huber, or 10 miles
southeast of Macon, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Jeffersonville, Warner Robins, Centerville, Robins AFB,
Marion, Tarversville, Robins Air Force Base, Bullard, Rutland,
Fitzpatrick, Ripley, Huber, District Path, Dry Branch, Myricks Mill,
Elberta, Franklinton, Middle Georgia Regional Airport, and Bonaire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3273 8371 3285 8353 3271 8317 3253 8336
3245 8360
TIME...MOT...LOC 2345Z 314DEG 19KT 3270 8355
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 12, 8:03 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
803 PM EDT Sat Aug 12 2023
GAZ090-091-102>104-130030-
Chattahoochee GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
803 PM EDT Sat Aug 12 2023
...Strong thunderstorms will impact portions of southwestern Marion,
southeastern Chattahoochee, Stewart, Webster and southwestern Sumter
Counties through 830 PM EDT...
At 803 PM EDT, a line of strong thunderstorms was along a line
extending from near Preston to near Sanford, and moving southeast at
40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumpkin, Preston, Richland, Plains, Weston, Sumter, Seminole,
Charles, Kimbrough, Westville, Croxton Crossroads, Brooklyn, Renfroe,
Leveretts, Troutman, Omaha, Sanford, Maddox, Church Hill, and
Centerpoint.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3197 8444 3192 8446 3192 8491 3195 8496
3198 8496 3198 8501 3197 8504 3199 8504
3199 8507 3209 8504 3213 8506 3218 8501
3220 8496 3222 8498 3222 8493 3224 8491
3227 8459 3192 8412 3192 8434 3187 8434
TIME...MOT...LOC 0003Z 313DEG 35KT 3209 8455 3200 8488
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 12, 8:09 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
809 PM EDT Sat Aug 12 2023
GAZ083-084-096-097-130045-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
809 PM EDT Sat Aug 12 2023
...Strong thunderstorms will impact portions of northwestern Laurens,
southern Wilkinson, southern Twiggs and Bleckley Counties through 845
PM EDT...
At 809 PM EDT, a line of strong thunderstorms was along a line
extending from near Nicklesville to near Tarversville, and moving
southeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Jeffersonville, Dudley, Danville, Montrose, Allentown,
Marion, Coley Station, Tarversville, Bullard, Nicklesville, Magnolia,
Royal, District Path, Goldsboro, Chappells Mill, Rebie, Cary, Porter,
and Paulk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3240 8350 3241 8348 3244 8349 3245 8350
3246 8349 3249 8349 3250 8352 3266 8355
3279 8316 3262 8285 3246 8316 3237 8346
TIME...MOT...LOC 0009Z 316DEG 18KT 3269 8319 3259 8347
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 12, 8:17 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
817 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Tstm Wnd Dmg 1 W Stockbridge 33.55N 84.24W
08/12/2023 Henry GA Emergency Mngr
Tree and lines down associated with outflow
ahead of 2nd wave of storms on the day at
Shields Road and North Henry Blvd.
&&
DLThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:03 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Aug 12, 8:09 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 36 min |
| Aug 12, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 49 min |
| Aug 13, 2:12 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Butts, Carroll, Chattahoochee and 67 more | 30 hr |
| Aug 13, 2:12 PM EDT | Heat Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 25 more | 30 hr |
| Aug 13, 2:24 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 51 min |
| Aug 13, 2:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Aug 13, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 53 min |
| Aug 13, 4:40 PM EDT | Special Weather Statement | FFC | Talbot | 50 min |
| Aug 13, 4:45 PM EDT | Special Weather Statement | FFC | Muscogee | 45 min |
| Aug 13, 5:09 PM EDT | Special Weather Statement | FFC | Floyd | 51 min |
| Aug 13, 5:15 PM EDT | Special Weather Statement | FFC | Taylor | 45 min |
| Aug 13, 6:00 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 45 min |
| Aug 13, 6:06 PM EDT | Special Weather Statement | FFC | Polk | 39 min |
| Aug 13, 6:20 PM EDT | Special Weather Statement | FFC | Polk | 40 min |
| Aug 13, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 28 min |
| Aug 13, 7:06 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 13, 7:22 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 23 min |
| Aug 13, 7:30 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| Aug 13, 7:31 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Aug 13, 7:44 PM EDT | Special Weather Statement | FFC | Cherokee | 46 min |
| Aug 13, 7:46 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.